# SDR HALA2021101800139

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 30,505 hours, 71,369 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EQ - EMERGENCY PATH LIGHTS NEAR SEAT 18B NEEDS TO BE RESECURRED // RESECURRED EMERGENCY PATH LIGHTING AS REQUIRED AT 18B. OK FOR SVC
